# SDR CA141110002

- Difficulty date: November 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 315731
- Condition: Failed
- Location: Mlg Wheel
- Part time: 274 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAXI OUT PAX PRESSED CREW CALL BUTTON TO NOTIFY CREW OF SMOKE FROM UNDERCARRIAGE, CREW ELECTED TO RETURN TO STAND BUT NO2 WHEEL THEN COLLAPSED.  AIRCRAFT STOPPED, ENGINEERS AND FIRE CREW CALLED TO AIRCRAFT.  NO2 MAINWHEEL ASSY REMAINS WERE REMOVED WITHOUT REMOVING THE WHEEL NUT AND THE AIRCRAFT WAS 3 WHEEL TOWED BACK TO STAND.  INITIAL INSPECTION SHOWS INNER AND OUTER WHEEL BEARING FAILURE, DAMAGE ALSO SUSTAINED TO THE BRAKE UNIT ASSY AND AXLE.   MAIN WHEEL PART NO 3-1573-1 S/N 1167 FITTED 12/09/2014 TIME SINCE FITTED 274 HRS 322 CYCS.
